Ask an expert
Question

15 Jan 2004

Yeast Infection- Antibiotics
Dear Doc.

I have been very ill lately and have been on a variety of antibiotics. The problem is that i have now developed a discharge- thick- white with a cottage cheese like appearance there is no odour. I have never suffered from this and was wondering whether or not the antibiotics may have something to do with it. I have stop the medication should i wait and see if it improves,. What type of otc treatment is available for such a discharge

Answer 756 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you have thrush. This could be due to the antibiotics. You could use Canesten pessaries to clear it up. These are avialable over the counter.

The Fight against candida - there are several replies in the archives to questions on recurrent candida. It is often quite hard to get rid of once you have had it once. You could check for underlying problems like diabetes if it occurs often.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19306 votes
Vote